ダウンロード数 : ?
File
language
eng
Author
Buhagiar David
Miwa, Takuo
Description
In this paper we continue with the study of the category MAP of continuous maps and their morphisms, introduced in [3]. This category is an extension of both the category TOP_Y (of continuous maps into a fixed space Y and their morphisms) and TOP (of topological spaces and continuous maps as morphisms). Partial products are used to obtain universal type theorems for T_0, Tychonoff and zero-dimensional maps. Finally we introduce zero-dimensional and strongly zero-dimensional maps and generalize some well known results in the category TOP concerning zero-dimensional and strongly zero-dimensional spaces to the category MAP.
Subject
Fibrewise Topology
Categorical Topology
Continuous Map
Partial Product
Journal Title
島根大学総合理工学部紀要. シリーズB
Volume
34
Start Page
21
End Page
44
ISSN
13427121
Published Date
2001-03
NCID
AA11157123
Publisher
島根大学総合理工学部
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加